English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 10629712      Online Users : 116
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 期刊論文 >  Chaotic Synchronization in Coupled Map Lattices with Periodic Boundary Conditions

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45744

    Title: Chaotic Synchronization in Coupled Map Lattices with Periodic Boundary Conditions
    Authors: Wen-Wei Lin;Yi-Qian Wang
    教師: 林文偉
    Date: 2002
    Relation: SIAM J. APPLIED DYNAMICAL SYSTEMS,Society for Industrial and Applied Mathematics,Vol. 1,No. 2,pp. 175–189
    Keywords: synchronization
    coupled map lattices
    Liapunov method
    Abstract: In this paper, we consider a lattice of the coupled logistic map with periodic boundary conditions.We prove that synchronization occurs in the one-dimensional lattice with lattice size n = 4 for anyγ in the chaotic regime [γ∞ ≈ 3.57, 4]. It is worthwhile to emphasize that, despite of the fact that there is a rigorous proof for synchronization in many systems with continuous time, almost nothing is rigorously proved for the systems with discrete time.
    URI: http://jupiter.math.nctu.edu.tw/~wwlin/papers_new/2002LWp.pdf
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback